# SDR A6WA2019122047073

- Difficulty date: December 12, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 34,072 hours, 32,935 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE LUGS FROM FWD #2, #9, #19, #30, #32, #36, #39, #46, #50, #52, HAVE GOUGES.    AIRCRAFT REMOVED FROM SERVICE    BLENDED LUGS #2,#9,#19,#30,#32,#36,#39,#46,#50,#52,IAW SRM 51-12-00, REV.37, AFTER BLENDING REMAINING MATERIAL THICKNESS IS AS FOLLOWS, LOG#2 .114", LOG#9 .102" LUG#19 .101" LUG#30 .117" LUG#32 .117 LUG#36 .116  LUG# 39 .116 LUG#46 .113 LUG#50 .117 LUG#52 .117, ALL LUGS ARE IN SERVICE LIMITS IAW REO 601R-52-11-1347 PERFORMED HFEC ON ALL BLENDED LUGS IAW NDTM P1 51-20-06 REV. 41 NO CRACKS FOUND
